# SDR SWIA201436526

- Difficulty date: February 18, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 26,471 hours, 21,923 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FUEL TANK ACCESS 540BB HAS CORROSION ON WING PLANK.  C CHECK REPAIRED LT FUEL ACCESS HOLE 540BB IAW REO.
